# SDR SWIA20240508305

- Difficulty date: March 5, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL PERFORATED SKIN UNDER Z STIFFENER IS CRACKED    (C-CHECK RO 5/6/2024)   L/H ENGINE UPPER TRANSCOWL INNER SKIN HAS BEEN REPAIRED REF REO# 670-54-21-1626, REV --, DATED 3/29/24. SEE CONTINUATION SHEET FOR DETAILS. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
